# SDR SWIA201333164

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 24,949 hours, 20,113 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DISAGREE FOR APPROXIMATELY 10 SECONDS THEN WENT GREEN.  (FLT 2601)  REMOVED, CLEANED AND RE-INSTALLED UPLOCK ROLLER.  GEAR SWINGS AND EMERGENCY EXTENSION CHECK IAW AMM.  OPS CHECK GOOD.
